CAD Stunt to RCA. lipid profile is slightly abnormal, RFT, LFT lungs normal, no Orthopaedic pains, Spondylosis declared, Cervical belt is used, Traction was taken 2 yrs ago, time being Vertin & Shellcal is taken.
Like the answers? Chat privately with the doctor of your choice
Dear friend ,very unfortunate that you are having this pain.cervical spondylosis unless very severe can not lead to such giddness .vomiting along with giddness are symptoms of systemic or higher motor involvement,or side effect of drugs.please get your self checked up with neurologist.and get details of your cervical spondylosis,that how severe it is.sometimes ischaemic supply to brain can lead to these symptoms.neck pain can be due to additional spondylosis. wish you early recovery from illness .regards dr pankaj Agrawal Shoulder Knee and joints reconstruction surgeon Ahmedabad
Sir, Thanks for that detailed information. Regarding your condition Certainly Cervical spondylosis was diagnosed and you are using cervical collar,There may be 2 causes of the same. Firstly, the muscles which hold the neck may have weakened further having lost the ability to hold the neck and possibly causing turbulence in the inner ear that is giving you vertigo (GIDDINESS) . and to compensate the movement the vomiting is there.
Second approach to your problem is that sometimes Excessive Calcium gets deposited in inner ear disputing with the balancing function and results in vomiting and giddiness. this is called as BPPV (Benign paroxysmal positional vertigo) .
Getting treated for the first i'll personally recommend you to start with neck strengthening exercises, (either with physio or without, but you should be consistent to feel the results)
for second approach first rule that by getting your blood serum Calcium levels tested and if they are high then stop taking SHELCAL on daily basis and consult the physician to titrate it and ween off. there are certain exercises for BPPV to be taught. consult Neurologist / Occupational Therapist / Physiotherapist (in order of priority). so that slowly vertin can be weaned off and most of our time that goes to sleep because of medication can be enjoyed by you.
Go for a blood test and whilst start off with neck exercises and don't worry.
Do it as soon as possible so that you are relieved from the trouble caused. STAY HEALTHY
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.